# SDR QXEA2022042900178

- Difficulty date: April 25, 2022
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4037
- Aircraft time: 47,216 hours, 50,079 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Condition: Dented
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT RECEIVED A BIRD STRIKE ABOVE THE FIRST OFFICER WINDSHIELD. FLIGHT DECK OVERHEAD PANELS DAMAGED BY STRIKE. AIRCRAFT REMOVED FROM SERVICE AND FERRIED FOR REPAIRS.
